# SDR CHQA20121228001

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 21,888 hours, 19,780 cycles
- Engine: Rroyce AE3007A12
- Engine time: 17,295 hours, 15,145 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1643
- Condition: Faulty
- Location: Window Heat
- Part time: 16,212 hours, 14,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DESCENT AN ELECTRICAL BURNING SMELL WAS PRESENT IN THE COCKPIT.  THE CREW DESELECTED THE WINDSHIELD HEAT FOR BOTH WINDSHIELDS AND THE SMELL DISSIPATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD ONE HEAT CONTROLLER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
